<  Back to the Polytechnique Montréal portal

A high-order stabilized solver for the volume averaged Navier-Stokes equations

Toni El Geitani, Shahab Golshan and Bruno Blais

Article (2023)

An external link is available for this item
Department: Department of Chemical Engineering
Research Center: URPEI - Research Center in Industrial Flow Processes
PolyPublie URL: https://publications.polymtl.ca/52668/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 95, no. 6)
Publisher: Wiley
DOI: 10.1002/fld.5182
Official URL: https://doi.org/10.1002/fld.5182
Date Deposited: 18 Apr 2023 14:58
Last Modified: 05 Apr 2024 11:57
Cite in APA 7: Geitani, T. E., Golshan, S., & Blais, B. (2023). A high-order stabilized solver for the volume averaged Navier-Stokes equations. International Journal for Numerical Methods in Fluids, 95(6), 1011-1033. https://doi.org/10.1002/fld.5182

Statistics

Dimensions

Repository Staff Only

View Item View Item